# SDR AOU2012F00000

- Difficulty date: February 17, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N52040
- Make and model: Cessna 162
- Aircraft serial: 16200019
- Engine: Cont O200*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 09510052
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT BROKEN AT WELD IN FLIGHT.  ACFT HAD PROPSTRIKE 450 HOURS PRIOR TO INCIDENT AND MOUNT WAS INSPECTED AT THAT TIME WITH NO DEFECTS NOTED.  BELIEVE NEW DESIGN AND INFERIOR WELD WITH INSUFFICIENT PENETRATION WAS CAUSE OF PROBLEM.  4 WASHERS ARE WELDED TO ENGINE MOUNT AND APPROX 8" OF LINEAR WELD OF ABOUT .1250" ARE ALL THAT HOLD ENGINE TO MOUNT.  4 WELDED WASHERS HOLD ON O200D ON THIS ACFT.  "BELIEVE BUSHING WITH A THROUGH BOLT WITH WASHER ONTHE BACKSIDE OF MOUNT WOULD BE A MORE EFFECTIVE WAY OF MOUNTING THIS ENGINE.
